ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

July 2011 , Volume 10 , Issue 4

Select all articles

Export/Reference:

On the structure of solutions of nonlinear hyperbolic systems of conservation laws
Gui-Qiang Chen and Monica Torres
2011, 10(4): 1011-1036 doi: 10.3934/cpaa.2011.10.1011 +[Abstract](1010) +[PDF](541.6KB)
Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents
Yimin Zhang, Youjun Wang and Yaotian Shen
2011, 10(4): 1037-1054 doi: 10.3934/cpaa.2011.10.1037 +[Abstract](1142) +[PDF](403.3KB)
Nonlinear Neumann equations driven by a nonhomogeneous differential operator
Shouchuan Hu and Nikolaos S. Papageorgiou
2011, 10(4): 1055-1078 doi: 10.3934/cpaa.2011.10.1055 +[Abstract](1127) +[PDF](461.5KB)
Nonlinear hyperbolic-elliptic systems in the bounded domain
N. V. Chemetov
2011, 10(4): 1079-1096 doi: 10.3934/cpaa.2011.10.1079 +[Abstract](907) +[PDF](453.0KB)
The Cauchy-Kovalevskaya extension theorem in discrete Clifford analysis
Hilde De Ridder, Hennie De Schepper and Frank Sommen
2011, 10(4): 1097-1109 doi: 10.3934/cpaa.2011.10.1097 +[Abstract](803) +[PDF](543.0KB)
Regularity of solutions to an integral equation associated with Bessel potential
Xiaolong Han and Guozhen Lu
2011, 10(4): 1111-1119 doi: 10.3934/cpaa.2011.10.1111 +[Abstract](1287) +[PDF](335.7KB)
Remarks on some dispersive estimates
Yonggeun Cho, Tohru Ozawa and Suxia Xia
2011, 10(4): 1121-1128 doi: 10.3934/cpaa.2011.10.1121 +[Abstract](1724) +[PDF](370.3KB)
A continuum of extinction rates for the fast diffusion equation
Marek Fila, Juan-Luis Vázquez and Michael Winkler
2011, 10(4): 1129-1147 doi: 10.3934/cpaa.2011.10.1129 +[Abstract](967) +[PDF](456.7KB)
A note on a superlinear and periodic elliptic system in the whole space
Shuying He, Rumei Zhang and Fukun Zhao
2011, 10(4): 1149-1163 doi: 10.3934/cpaa.2011.10.1149 +[Abstract](1011) +[PDF](431.9KB)
The inverse Fueter mapping theorem
Fabrizio Colombo, Irene Sabadini and Frank Sommen
2011, 10(4): 1165-1181 doi: 10.3934/cpaa.2011.10.1165 +[Abstract](1011) +[PDF](415.3KB)
The bifurcation of interfacial capillary-gravity waves under O(2) symmetry
Mark Jones
2011, 10(4): 1183-1204 doi: 10.3934/cpaa.2011.10.1183 +[Abstract](872) +[PDF](509.4KB)
On a general class of free boundary problems for European-style installment options with continuous payment plan
Pierangelo Ciurlia
2011, 10(4): 1205-1224 doi: 10.3934/cpaa.2011.10.1205 +[Abstract](1055) +[PDF](428.6KB)
Blow-up at space infinity of a solution with a moving singularity for a semilinear parabolic equation
Shota Sato
2011, 10(4): 1225-1237 doi: 10.3934/cpaa.2011.10.1225 +[Abstract](1091) +[PDF](365.3KB)
On the support of solutions to the Kadomtsev-Petviashvili (KP-II) equation
Pedro Isaza and Jorge Mejía
2011, 10(4): 1239-1255 doi: 10.3934/cpaa.2011.10.1239 +[Abstract](964) +[PDF](424.2KB)
On the similarity of Hamiltonian and reversible vector fields in 4D
Ricardo Miranda Martins and Marco Antonio Teixeira
2011, 10(4): 1257-1266 doi: 10.3934/cpaa.2011.10.1257 +[Abstract](952) +[PDF](316.2KB)
Multiplicity of solutions for the nonlinear Schrödinger-Maxwell system
Yanqin Fang and Jihui Zhang
2011, 10(4): 1267-1279 doi: 10.3934/cpaa.2011.10.1267 +[Abstract](1229) +[PDF](401.4KB)
Averaging of a 3D Lagrangian averaged Navier-Stokes-$\alpha$ model with oscillating external forces
T. Tachim Medjo
2011, 10(4): 1281-1305 doi: 10.3934/cpaa.2011.10.1281 +[Abstract](1078) +[PDF](518.1KB)
Alternative proof for the existence of Green's function
Sungwon Cho
2011, 10(4): 1307-1314 doi: 10.3934/cpaa.2011.10.1307 +[Abstract](1192) +[PDF](337.9KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]